# SDR AWXA200300447

- Difficulty date: March 29, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 43,003 hours, 19,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53470410200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON SKIN AT FR 63 BETWEEN STR 43 AND STR 44 LT. MAINTENANCE CUTOUT DAMAGED SKIN AT FR 63 BETWEEN STR 43 AND STR 44 LT; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW A320 SRM 53-51-11, FIG. 203, PG. 221-224, AND SRM 51-42-11, FIG. 2-7, PG. 7-20.
